MathSciNet Relay Station
MathSciNet bibliographic data
MR216504 (35 #7337) 55.52 (18.00)
Smith, Larry Homological algebra and the Eilenberg-Moore spectral sequence. Trans. Amer. Math. Soc. 129 1967 58–93.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement